# SDR 2007FA0000832

- Difficulty date: September 12, 2007
- Submitted: September 26, 2007
- Operation: General aviation
- Aircraft: N141DR
- Make and model: Beech 400A
- Aircraft serial: RK184
- Engine: Pwa JT15D5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 45AS3101012
- Part serial: 808
- Condition: Cracked
- Location: Copilot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SCHEDULED A-D INSPECTION FOUND COPILOT COCKPIT SIDE WINDOW CRACKED USING THE PRISM INSPECTION METHOD.  THE D-INSPECTION REQUIRES THAT BOTH WINDSHIELDS BE INSPECTED BY REMOVING THE WINDSHIELD RETAINERS OR USING OPTICAL PRISM INSPECTION METHOD.  THERE IS NO STATEMENT IN THE AC MM OR IN THE A-D INSPECTION CHECKLIST THAT REQURIES YOU TO INSPECT THE COCKPIT SIDE WINDOWS IN THE SAME MANNER AS THE WINDSHIELDS.  ALL OF THE WINDOWS IN THE COCKPIT AREA ARE INSTALLED OR FASTENED IN THE SAME MANNER AS THE WINDSHIELDS.  IT IS SUSPECTED THAT THE COPILOT SIDE WINDOW CRACKED FROM FATIGUE, OR TOTAL TIME INSTALLED.  THE WINDOW WAS MFG MAY OF 1997.  WOULD RECOMMEND THAT INSPECTION OF ALL COCKPIT WINDOWS WITH A
